MathSciNet Relay Station
MathSciNet bibliographic data
MR330842 41A10
Carlitz, L. Some $q$-expansion formulas. Glasnik Mat. Ser. III 8(28) (1973), 205–214.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement